Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 19, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 6:29 AM CDT for Nueces County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2015, 6:29 AM CDT (11:29 UTC)
- Expired
- May 13, 2015, 6:45 AM CDT
- In force
- 16 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 37 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
042
WFUS54 KCRP 131129
TORCRP
TXC355-131145-
/O.NEW.KCRP.TO.W.0019.150513T1129Z-150513T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
629 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 645 AM CDT
* AT 626 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR MUSTANG ISLAND STATE PARK...OR 8 MILES SOUTH OF PORT
ARANSAS...AND MOVING NORTHWEST AT 15 MPH.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS
SOUTH OF PORT ARANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
IF ON OR NEAR THE BEACHES OF MUSTANG ISLAND...GET OUT OF THE WATER
AND MOVE TO SAFE SHELTER IMMEDIATELY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...SEVERE
THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL
BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2770 9718 2772 9716 2776 9717 2775 9716
2774 9714 2776 9713 2777 9714 2777 9713
2779 9711 2782 9716 2782 9715 2779 9710
2780 9710 2782 9713 2785 9714 2779 9708
2769 9716
TIME...MOT...LOC 1126Z 119DEG 13KT 2771 9709
$$
HART1 follow-up statement
818
WWUS54 KCRP 131144
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
644 AM CDT WED MAY 13 2015
TXC355-131153-
/O.EXP.KCRP.TO.W.0019.000000T0000Z-150513T1145Z/
NUECES TX-
644 AM CDT WED MAY 13 2015
...THE TORNADO WARNING FOR EAST CENTRAL NUECES COUNTY WILL EXPIRE AT
645 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM AND A FLASH FLOOD WARNING
REMAINS IN EFFECT.
LAT...LON 2770 9718 2772 9716 2776 9717 2775 9716
2774 9714 2776 9713 2777 9714 2777 9713
2779 9711 2782 9716 2782 9715 2779 9710
2780 9710 2782 9713 2785 9714 2779 9708
2769 9716
TIME...MOT...LOC 1143Z 119DEG 13KT 2771 9709
$$
HARTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 4:40 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 13, 4:40 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
440 AM CDT WED MAY 13 2015
.SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.
WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.
&&
.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 74 86 75 84 / 50 30 30 20 30
VICTORIA 81 72 88 73 83 / 60 40 30 20 40
LAREDO 85 72 91 73 90 / 60 20 20 30 30
ALICE 85 72 89 73 86 / 50 20 30 20 30
ROCKPORT 83 76 85 76 80 / 50 30 20 20 30
COTULLA 82 70 89 71 87 / 70 20 20 40 30
KINGSVILLE 86 74 88 75 86 / 50 30 30 20 30
NAVY CORPUS 83 75 84 76 81 / 50 30 20 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...REFUGIO...
VICTORIA...WEBB.
HIGH RIP CURRENT RISK UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
GM...NONE.
&&
RH/79...SHORT TERM
TB/78...LONG TERMHazardous weather outlook, May 13, 5:32 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED MAY 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH TEXAS UNTIL MID AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TODAY. SOME STORMS MAY PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND EVEN A TORNADO POSSIBLE. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ACTIVATION MAY BE REQUESTED IF THE STRONG TO SEVERE STORM THREAT FOR TODAY INCREASES FURTHER.
In the hours before
Local storm report, May 13, 1:15 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015 M41.00 MPH NUECES TX MESONET
NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS
&&
HARTLocal storm report, May 13, 1:18 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD BRUNI 27.43N 98.84W
05/11/2015 WEBB TX CO-OP OBSERVER
LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
RAINFALL.
0710 PM TSTM WND DMG 12 WSW PREMONT 27.29N 98.30W
05/11/2015 DUVAL TX LAW ENFORCEMENT
POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236
0710 PM TSTM WND DMG 8 SE REALITOS 27.34N 98.46W
05/11/2015 DUVAL TX LAW ENFORCEMENT
TREES DOWN IN RAMIREZ.
0935 PM FLASH FLOOD RAMIREZ 27.35N 98.41W
05/11/2015 DUVAL TX LAW ENFORCEMENT
DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
TO FM 3249 WAS ALSO CLOSED.
1005 PM FLOOD 6 W REALITOS 27.44N 98.63W
05/11/2015 DUVAL TX LAW ENFORCEMENT
STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
WATER.
0118 AM MARINE TSTM WIND 2 E PORT OCONNOR 28.45N 96.40W
05/12/2015 M42.00 MPH GMZ330 TX MESONET
PORT OCONNOR T-COON GUST 37 KNOTS
0207 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.
0209 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
0252 AM TSTM WND DMG RIVIERA 27.28N 97.82W
05/12/2015 KLEBERG TX NWS STORM SURVEY
NWS STORM SURVEY IDENTIFIED AN 8 1/2 MILE PATH OF
STRAIGHT LINE WIND DAMAGE EXTENDING FROM RIVIERA TO THE
PORT ALTO PUBLIC BEACH. PEAK WIND GUSTS WERE ESTIMATED AT
70-80 MPH. HUNDREDS OF LARGE TREES WERE DAMAGED OR
SNAPPED. A FEW SHINGLES WERE MISSING FROM THE ROOF OF A
HOME IN RIVIERA. SEVERAL UTILITY POLES WERE DAMAGED. THE
SCOREBOARD FROM THE RIVIERA HIGH SCHOOL FOOTBALL FIELD
AND DUGGOUT FROM THE BASEBALL FIELD WERE DESTROYED.
0312 AM TSTM WND DMG 6 SSE CORPUS CHRISTI 27.69N 97.46W
05/12/2015 NUECES TX BROADCAST MEDIA
POWER POLES SNAPPED ON EVERHART NEAR BONNER.
0324 AM MARINE TSTM WIND 5 SSW PORTLAND 27.81N 97.35W
05/12/2015 M45.00 MPH GMZ230 TX MESONET
CC BAY PLATFORM MEASURED GUST OF 39.3 KTS
0325 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
CHRISTI.
0330 AM MARINE TSTM WIND 1 NNW PORT ARANSAS 27.84N 97.07W
05/12/2015 M42.00 MPH ARANSAS TX MESONET
PORT ARANSAS TCOON SITE MEASURED GUST TO 36.9 KTS
0330 AM MARINE TSTM WIND 5 ESE CORPUS CHRISTI 27.72N 97.34W
05/12/2015 M47.00 MPH NUECES TX MESONET
WEATHERFLOW MARINE MESONET SITE RECORDED GUST TO 41 KTS
0330 AM FLASH FLOOD BENAVIDES 27.60N 98.41W
05/12/2015 DUVAL TX LAW ENFORCEMENT
FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
HUMBLE AND MAIN STREETS.
0331 AM TSTM WND GST 1 S CORPUS CHRISTI 27.69N 97.29W
05/12/2015 M66.00 MPH NUECES TX ASOS
66 MPH WIND GUST AT NAS CC
0344 AM MARINE TSTM WIND 2 SE FLOUR BLUFF 27.64N 97.29W
05/12/2015 M54.00 MPH NUECES TX MESONET
WEATHERFLOW MARINE SITE NEAR LAGUNA SHORES MEASURED GUST
OF 47 KTS
0346 AM MARINE TSTM WIND 2 S WALDRON FIELD 27.60N 97.30W
05/12/2015 M52.00 MPH NUECES TX MESONET
WEATHERFLOW MARINE SITE MEASURED GUST OF 45 KTS
0355 AM FLASH FLOOD 4 NW CORPUS CHRISTI 27.80N 97.47W
05/12/2015 NUECES TX EMERGENCY MNGR
SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.
0400 AM FLASH FLOOD AGUA DULCE 27.78N 97.91W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
ESTIMATED FROM RADAR.
0400 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX LAW ENFORCEMENT
MANY ROADS IN AND AROUND ROBSTOWN FLOODED.
0406 AM MARINE TSTM WIND 3 NNW MALAQUITE BEACH 27.48N 97.32W
05/12/2015 M48.00 MPH KLEBERG TX MESONET
S BIRD ISLAND TCOON SITE MEASURED GUST TO 41.8 KTS
0406 AM MARINE TSTM WIND 12 SSW MALAQUITE BEACH 27.30N 97.40W
05/12/2015 M46.00 MPH KLEBERG TX MESONET
BAFFIN BAY 39.8 KNOTS PEAK.
0406 AM MARINE TSTM WIND 5 NNE ROCKPORT 28.11N 97.02W
05/12/2015 M48.00 MPH ARANSAS TX MESONET
COPANO BAY 42 KNOTS GUST
0415 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0415 AM FLASH FLOOD 5 SW CORPUS CHRISTI 27.70N 97.48W
05/12/2015 NUECES TX TRAINED SPOTTER
SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.
0418 AM MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015 M55.00 MPH NUECES TX MESONET
PACKERY CHANNEL 48 KNOT PEAK GUST
0425 AM FLASH FLOOD 5 SE CORPUS CHRISTI 27.70N 97.36W
05/12/2015 NUECES TX NWS EMPLOYEE
FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
EVERHART ALSO.
0430 AM FLASH FLOOD 8 W CORPUS CHRISTI 27.77N 97.63W
05/12/2015 NUECES TX NWS EMPLOYEE
LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
ROAD.
0430 AM MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015 M41.00 MPH NUECES TX MESONET
NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS
0442 AM MARINE TSTM WIND 1 SSE PADRE BALLI PARK 27.58N 97.22W
05/12/2015 M42.00 MPH GMZ250 TX MESONET
BOB HALL PIER MEASURED GUST OF 36.5 KTS
0443 AM FLASH FLOOD 4 SE CORPUS CHRISTI 27.71N 97.37W
05/12/2015 NUECES TX NWS EMPLOYEE
SPID AND STAPLES FLOODED WITH CARS ABANDONED.
0500 AM MARINE TSTM WIND 1 E PORT ARANSAS 27.83N 97.05W
05/12/2015 M46.00 MPH NUECES TX C-MAN STATION
PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS
0530 AM FLASH FLOOD ARANSAS PASS 27.89N 97.14W
05/12/2015 SAN PATRICIO TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0530 AM FLASH FLOOD PORT ARANSAS 27.83N 97.08W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0700 AM HEAVY RAIN CORPUS CHRISTI 27.78N 97.51W
05/12/2015 M4.81 INCH NUECES TX ASOS
0700 AM MARINE TSTM WIND 1 NNW PORT ARANSAS 27.84N 97.07W
05/12/2015 M51.00 MPH ARANSAS TX MESONET
PORT ARANSAS TCOON SITE MEASURED GUST OF 43.9 KTS
0700 AM HEAVY RAIN 12 NW MATHIS 28.22N 97.96W
05/12/2015 M4.96 INCH LIVE OAK TX COCORAHS
0700 AM HEAVY RAIN 3 S WOODSBORO 28.19N 97.32W
05/12/2015 M5.37 INCH REFUGIO TX COCORAHS
0700 AM HEAVY RAIN 9 SE CORPUS CHRISTI 27.61N 97.19W
05/12/2015 M4.60 INCH GMZ250 TX NWS EMPLOYEE
0700 AM HEAVY RAIN 10 SE CORPUS CHRISTI 27.60N 97.18W
05/12/2015 M7.11 INCH GMZ250 TX ASOS
2.5 INCHES IN 30 MINS.
0700 AM HEAVY RAIN 5 N ROBSTOWN 27.87N 97.66W
05/12/2015 M6.00 INCH SAN PATRICIO TX TRAINED SPOTTER
MORE THAN 6 INCHES IN CALALLEN
0700 AM HEAVY RAIN BAYSIDE 28.08N 97.24W
05/12/2015 M6.50 INCH REFUGIO TX TRAINED SPOTTER
0736 AM MARINE TSTM WIND 1 S ROCKPORT 28.02N 97.05W
05/12/2015 M49.00 MPH ARANSAS TX OTHER FEDERAL
NATIONAL OCEAN SERVICE SITE MEASURED GUST OF 42.4 KTS
0824 AM MARINE TSTM WIND 2 NNE PORT LAVACA 28.64N 96.61W
05/12/2015 M58.00 MPH CALHOUN TX MESONET
PORT LAVACA TCOON SITE MEASURED GUST OF 50 KTS
0918 AM MARINE TSTM WIND 2 NNE PORT LAVACA 28.64N 96.61W
05/12/2015 M60.00 MPH CALHOUN TX MESONET
PORT LAVACA TCOON SITE MEASURED GUST OF 52.1 KTS
0954 AM MARINE TSTM WIND 3 SSW PORT OCONNOR 28.41N 96.44W
05/12/2015 M43.00 MPH GMZ235 TX MESONET
37.5 KT GUST MEASURED AT PORT OCONNOR TCOON SITE.
0309 PM FLASH FLOOD 1 SSE KAMAY 28.60N 96.73W
05/12/2015 CALHOUN TX LAW ENFORCEMENT
WATER OVER THE ROAD ON FM1679 JUST SOUTHWEST OF HIGHWAY
87 INTERSECTION.
&&
HARTSpecial weather statement, May 13, 5:35 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 AM CDT WED MAY 13 2015
TXZ242-243-131115-
NUECES-KLEBERG-
535 AM CDT WED MAY 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...
AT 534 AM CDT...A STRONG THUNDERSTORM WAS NEAR WALDRON FIELD...OR 13
MILES SOUTH OF CORPUS CHRISTI...MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...DOWNTOWN CORPUS CHRISTI...FLOUR BLUFF...CORPUS
CHRISTI DEL MAR WEST CAMPUS...LA PALMERA MALL...BAY AREA MEDICAL
CENTER...CORPUS CHRISTI COUNTRY CLUB...WALDRON FIELD...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CHRISTUS SPOHN HOSPITAL SOUTH...TEXAS A&M
UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK...CHAPMAN RANCH AND CC NAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 2747 9746 2780 9746 2781 9739 2771 9731
2768 9733 2763 9735 2770 9731 2770 9725
2756 9727 2758 9731 2751 9729 2755 9726
2748 9727 2751 9731 2751 9735 2749 9730
TIME...MOT...LOC 1034Z 175DEG 20KT 2755 9737
HARTSpecial weather statement, May 13, 6:25 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 AM CDT WED MAY 13 2015
TXZ243-131200-
NUECES-
625 AM CDT WED MAY 13 2015
...A STRONG THUNDERSTORM WILL AFFECT MUSTANG ISLAND...
AT 624 AM CDT...A STRONG THUNDERSTORM WAS NEAR MUSTANG ISLAND STATE
PARK...OR 8 MILES SOUTH OF PORT ARANSAS...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT ARANSAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2774 9716 2781 9722 2774 9714 2777 9714
2782 9708 2781 9720 2783 9712 2786 9716
2784 9712 2787 9714 2788 9715 2788 9714
2783 9710 2784 9710 2783 9706 2768 9717
TIME...MOT...LOC 1124Z 130DEG 13KT 2771 9710
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| May 13, 4:16 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 13, 5:15 AM CDT | Special Marine Warning | CRP | 90 min | |
| May 13, 5:19 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 116 min |
| May 13, 5:35 AM CDT | Special Weather Statement | CRP | Nueces | 40 min |
| May 13, 6:09 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 2 hr |
| May 13, 6:25 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 13, 6:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| May 13, 7:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 13, 7:42 AM CDT | Flash Flood Warning | CRP | Bee | 3 hr |
| May 13, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| May 13, 8:34 AM CDT | Special Weather Statement | CRP | La Salle | 56 min |
| May 13, 9:26 AM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 34 min |
| May 13, 9:56 AM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, San Patricio | 21 min |
| May 13, 10:04 AM CDT | Flash Flood Warning | CRP | Duval, McMullen | 116 min |
| May 13, 10:22 AM CDT | Areal Flood Advisory | CRP | Live Oak | 53 min |
| May 13, 10:40 AM CDT | Areal Flood Advisory | CRP | La Salle | 65 min |
| May 13, 10:46 AM CDT | Special Weather Statement | CRP | Duval | 59 min |
| May 13, 11:03 AM CDT | Areal Flood Advisory | CRP | McMullen | 57 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 37 min |
| May 13, 11:10 AM CDT | Areal Flood Advisory | CRP | Live Oak | 3 hr |
| May 13, 11:13 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 11:43 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 12:02 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen | 118 min |
| May 13, 12:04 PM CDT | Areal Flood Advisory | CRP | McMullen | 116 min |
| May 13, 1:08 PM CDT | Flash Flood Warning | CRP | McMullen | 82 min |
| May 13, 1:51 PM CDT | Flash Flood Warning | CRP | Live Oak | 114 min |
| May 13, 1:54 PM CDT | Tornado Warning | CRP | Duval | 36 min |
| May 13, 2:00 PM CDT | Flash Flood Warning | CRP | Duval, McMullen | 90 min |
| May 13, 2:23 PM CDT | Tornado Warning | CRP | McMullen | 22 min |
| May 13, 2:30 PM CDT | Flash Flood Warning | CRP | McMullen | 60 min |
| May 13, 3:19 PM CDT | Tornado Warning | CRP | Goliad | 26 min |
| May 13, 3:25 PM CDT | Flash Flood Warning | CRP | Goliad | 95 min |
| May 13, 3:49 PM CDT | Special Weather Statement | CRP | Webb | 41 min |
| May 13, 3:56 PM CDT | Tornado Warning | CRP | La Salle, Webb | 34 min |
| May 13, 4:10 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 13, 4:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 13, 4:40 PM CDT | River Flood Warning | CRP | Bee | 43 hr |
| May 13, 4:43 PM CDT | Special Weather Statement | CRP | Webb | 32 min |
| May 13, 5:11 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| May 13, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 13, 6:15 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 24 hr |
| May 13, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| May 13, 6:34 PM CDT | Tornado Warning | CRP | Webb | 26 min |
| May 13, 6:59 PM CDT | Tornado Warning | CRP | Webb | 16 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.